# SDR 2005FA0001455

- Difficulty date: October 14, 2005
- Submitted: October 26, 2005
- Operation: General aviation
- Make and model: Bolkms BK117A1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 117651121
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST PIPE, CRACKED IN BASE METAL FROM ENGINE VIBRATION.  (K)
